Gyno-daktarin

Patient

Q: I have a bladder infection so my doctor gave me gyno-daktrin cream and i have been using it for a while now but yesterday when i pulled the stick out of my vagina it had blood! and in the morning my underwear wear with blood but light coloured .... i'm sure it isn't from my period i know the difference and no blood for the rest of the dayy But tonight i used cream again but this time a feff spootting of blood and a white sticky substance came out like gum :S

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm a 32 year old male. I've been experiencing mild urinary retention for the past two weeks that came on suddenly. ...

Q: I was really sick with a stomach bug last week, it really effected my bowels to put it nicely. So much so my butt hol...

Q: I have chronic bladder infection for 6 months. I prescribed pyridium I told one yesterday but I have been having real...

Q: Son 32 has prostititus. Can marijuana use cause bladder infection or prostititus infection

Q: Should I be concerned with a liver panel of an AST 23 and ALT 13. This would give me a 1.8 > AST /ALT which seems to ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews